Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 21 people

Hi, I have been having a very unusual situation and none of the GPs I have gone to can explain it. I have had UTIs several times before and I would always just get antibiotics and they would go away quickly. A week ago I recognized the symptoms of a UTI (felt like I had to urinate all the time, pain in bladder area, etc.) and went to the doctor. He prescribed 3 days of Bactrim. The pain went away the next day, but came back again the following day. I went back to the doctor and he prescribed Cipro. Second day of Cipro, it felt like my UTI was getting worse, so I went back. He sent my urine off for analysis to have a culture done and switched me to macrobid. I have been on macrobid for about four days now.

Two days after he switched me to macrobid, my symptoms were the same - still felt the urge to urinate all the time but when I tried nothing or very little urine would come out. My culture came back negative for bacteria and white blood cells, but positive for nitrite. My doctor said it looked like the UTI was gone since no bacteria was found but suggested I finish the course of macrobid. He couldn't explain why I still felt the urge to urinate all the time when it looked like the UTI was gone.

This is where it gets very weird - the next day, I still felt the uncomfortable urge to urinate all the time, but felt a strange sensation in my vaginal area similar to what I feel when aroused while having sex. It is definitely NOT me being aroused psychologically as sex is the last thing on my mind now when dealing with the pain of the UTI. This has gotten progressively worse for three days, and now it feels like I am constantly going to have an orgasm. It is really an awful thing to go through and has completely affected my ability to work and my personal life. The doctor prescribed Pyridium to deal with the pain from the UTI but nothing has made this feeling go away. I can't figure out what the cause of this would be, or what I can do to make it go away? Right now all I would like is to be able to deal with this problem so I can get back to my every day life.

Loading...

Did you get a pregnancy test done because that could cause it. i just finish my meds for a uti and i still feel like i am going to puke and my tummy still hurts.. so idk dear i would take a hpt and if thats neg. go to a different doctor.

Reply

Loading...

Hi there,

I have had the EXACT same problem now since July. At first I had the UTI symptoms, then they went away but the sensation stayed. I have gone to a couple different doctors and had 2 different kinds of UTI medication but my urine doesnt detect a UTI anymore and I have since gotten a transvaginal ultra sound, pelvic exam, and still nothing. But I have this nagging uncomfortable-ness in the clitoris area and it makes it hard to concentrate while doing ANYTHING. I am desperately trying to find a reason for this problem but I can't even find anything over the counter for it...have you found out anything new?

Thanks!!
Reply

Loading...


My Doctor has told me many times that after a UTI, your bladder can go into spasm & cause discomfort to continue. Maybe that's the issue? As for the sexual side effects, I watched an episode of 'Strange Sex' not that long ago & there was a woman on there with a rare disorder where she just has orgasms ALL THE TIME! It severely interferes with her life & I wish I could remember the name of the condition for you but, I cannot. My GUESS would be like, polyorgasmia or something. Heh. But, she HAS found treatment for it (a pill, I believe) & it has vastly improved her life. Perhaps you've got this as well? Google Strange Sex episodes, watch them & see if you can find the one with her. Hopefully you can find some relief soon. Good luck!
Reply

Loading...

Hi kitkat,
I came across your post and I seem to be having the same problem - after having 3 UTIs in the course of 3 or 4 months, I had lingering discomfort similiar to yours. Now I seem to be getting my 4th UTI....

Did you have any luck with anything? Wish you the best!
Reply

Loading...

I am on Oxybutinin daily for bladder spasms. It has helped me A LOT! Ive had a scope done and other tests to rule out anything serious. I too get frequent UTI's...this time the urge to pee has lasted for days!! I don't get it... I have AZO tablets (over the counter) these help IMMENSELY for the urge feeling... but It says not to take them for more than 2 days... 

Reply

Loading...

Do you get any harsh side effects from the Oxy? I've read there can be many very nasty side effects from that med. ??? Please let me know as I want to ask my doc for it.
Reply

Loading...

I have to say that it is useless for your doc to try and do a urinalysis when you've just been on antibiotics as those medications make your urine sterile & CLEAR AWAY bacteria! You have to wait a few days AFTER you've stopped taking the antibiotics to get an accurate u/a! Frustrating, but that's what my doctor always tells me. Just be thankful you guys can buy Phenazopyridine (drug also known as Azo) over the counter in the states; it was taken off the market years ago in Canada! :( I still don't know why. We always had to get a script for it too. :-(
Reply

Loading...

Hi Kitkat/everybody, I have the exact same problem. I had about 4 UTIs in 5 months. The last one I had was about a month ago and now is completely cleared up. However, I still feel the urge to urinate combined with this strange extremely uncomfortable overstimulated feeling. If any body has had any success with any drugs,treatment, strategies etc. I am desperate to hear!
Reply

Loading...


try out some home remedies for UTI may those can help take the remnants of the infection away and soothe the urinary tract..i'm sure you've been advised to have lots of water. you should also have several cups of green tea or blueberry tea and take some braggs vinegar with water.
Reply

Loading...

Hi, just wondered if anyone had got any further with this as I'm having the exact same issue. I also now have very bad anxiety. Any help gratefully received
Reply

Loading...


hi, i don't think your UTI is gone. have you know the prostatitis? actually, prostatitis also can happens without bacteria been found. and i think your UTI has the same situation with prostatitis. your UTI is sever than before. 

 ***this post is edited by moderator *** *** inappropriate posting*** Please read our Terms of Use

Reply

Loading...

Hi kitkat, I realise its been a long time since you've posted. Just wondered if you ever got any relief from your issues, as I have the same thing. Many thanks
Reply

Loading...

Hi Everyone,

I have been having the same problems that many of you described. I originally got a UTI and was prescribed Cipro and the symptoms temporarily went away. A few days later, I constantly had this full bladder feeling. After urinating I would have these funny pulsing/dribbling sensations around my clitoris. These symptoms lasted for about 8 months and spontaneously went away. I did not have any problems for two years.

Two years later I got another UTI and the exact same symptoms are back!!! It has been about 7 months of this and I am just praying that this ends soon. I sometimes have good days were I feel great and other days that are just absolutely miserable. I have have seen so many doctors and had so many procedures done to figure out what this is but no one seems to have the answers. Is there anyone out there that can relate to this???

Reply

Loading...

I am having the exact same issue. I took cipro for 5 days, I was feeling great, then I got this horrible nagging in my clitoris and the urge to urinate but I can not go except dribbles. I'm so so uncomfortable. My urinealysis and culture came back negative for bacteria but contained blood cells. Please help.
Reply

Loading...